# SDR USAA070638

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SHEAR TIE BETWEEN FRAMES F69 AND F70 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11, DEFECT SIZE:  2 INCH SQ.
